Michał Montygierd-Łoyba (1927-2015)

Antoni Smoluk

Abstract

n/a
Author Antoni Smoluk (WUE)
Antoni Smoluk,,
- Wrocław University of Economics
Journal seriesMathematical Economics, ISSN 1733-9707, e-ISSN 2450-1131, (B 10 pkt)
Issue year2018
No14 (21)
Pages107-109
Publication size in sheets0.3
DOIDOI:10.15611/me.2018.14.08
URL https://www.dbc.wroc.pl/publication/134860
Languageen angielski
LicenseJournal (articles only); author's original; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); after publication
File
Smoluk_Michal_Montygierd-Loyba.pdf 147,55 KB
Not used for evaluationyes
Score (nominal)0
Score sourcejournalList
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back